liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotics and inversion of Riesz potentials through decomposition in radial and spherical parts
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
2016 (English)In: Annali di Matematica Pura ed Applicata, ISSN 0373-3114, E-ISSN 1618-1891, Vol. 195, no 2, p. 323-341Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

It is known that radial symmetry is preserved by the Riesz potential operators and also by the hypersingular Riesz fractional derivatives typically used for inversion. In this paper, we collect properties, asymptotics, and estimates for the radial and spherical parts of Riesz potentials and for solutions to the Riesz potential equation of order one. Sharp estimates for spherical functions are provided in terms of seminorms, and a careful analysis of the radial part of a Riesz potential is carried out in elementary terms. As an application, we provide a two weight estimate for the inverse of the Riesz potential operator of order one acting on spherical functions.

Place, publisher, year, edition, pages
SPRINGER HEIDELBERG , 2016. Vol. 195, no 2, p. 323-341
Keyword [en]
Riesz potentials; Singular integrals; Weighted spaces; Radial functions; Spherical symmetry
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-127414DOI: 10.1007/s10231-014-0465-8ISI: 000373086500003OAI: oai:DiVA.org:liu-127414DiVA: diva2:925584
Available from: 2016-05-02 Created: 2016-04-26 Last updated: 2017-11-30

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Thim, Johan

Search in DiVA

By author/editor
Thim, Johan
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Annali di Matematica Pura ed Applicata
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 145 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf